# SDR AALA201802089055

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 52,093 hours, 24,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS TEST OF THE EMERGENCY LIGHTS FAILED FOR THE POWER SUPPLY.  MAINTENANCE TROUBLESHOT IAW TSM 33-51-00-810-807-A.  RESEATED THE CONNECTOR ON THE RIGHT CENTER POWER SUPPLY IAW AMM 33-51-38, AND PERFORMED A SATISFACTORY OPS CHECK.
